2 doctors weighed in:

Are gummy vitamins easier on the stomach lining than capsules and softgels if you believe you may have an ulcer?

2 doctors weighed in
Dr. Michael Jones
Family Medicine
1 doctor agrees

In brief: Likely no difference

It is generally not felt to be the vehicle of a medication (pill, capsule, liquid etc) that is the culprit of the side effect of GI upset.
Rather, it is generally attributable to the active ingredient, in this case vitamins.

In brief: Likely no difference

It is generally not felt to be the vehicle of a medication (pill, capsule, liquid etc) that is the culprit of the side effect of GI upset.
Rather, it is generally attributable to the active ingredient, in this case vitamins.
Dr. Michael Jones
Dr. Michael Jones
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified,
14 years in practice
382K people helped
Continue
108,000 doctors available
Read more answers from doctors